# SDR 20000608SH025

- Difficulty date: March 29, 2000
- Submitted: June 8, 2000
- Operation: General aviation
- Aircraft: N625MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7108
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: G555674
- Part serial: 1040
- Condition: Inoperative
- Location: Engine
- Part time: 376 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE TRANSDUCER UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
